# SDR SWAA2015010535459

- Difficulty date: November 24, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N718SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27852
- Aircraft time: 58,758 hours, 34,648 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 176A3010
- Condition: Eroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LE HF ANTENNA PANEL HAS A HOLE ERODED THROUGH.  REPAIRED PANEL IAW EA.
